PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1999 | 47 | 1 | 133-144
Tytuł artykułu

Directional transition matrix

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We present a generalization of topological transition matrices introduced in [6].
Słowa kluczowe
Rocznik
Tom
47
Numer
1
Strony
133-144
Opis fizyczny
Daty
wydano
1999
Twórcy
  • Department of Mathematics, Kyoto University, Kyoto 606-8502, Japan
  • School of Mathematics, Georgia Institute of Technology, Atlanta, Georgia 30332, U.S.A.
autor
  • Department of Applied Mathematics and Informatics, Faculty of Science and Technology, Ryukoku University, Seta Otsu 520-2194, Japan
Bibliografia
  • [1] L. Arnold, C. Jones, K. Mischaikow, G. Raugel, Dynamical Systems Montecatini Terme 1994 (ed. R. Johnson), Lecture Notes in Math., Vol. 1609, Springer, 1995.
  • [2] C. Conley, Isolated Invariant Sets and the Morse Index, CBMS Reg. Conf. Ser. in Math., 38, AMS, Providence, 1978.
  • [3] R. Franzosa, The connection matrix theory for Morse decompositions, Trans. AMS 311 (1989) 781-803.
  • [4] T. Gedeon, H. Kokubu, K. Mischaikow, H. Oka, and J. Reineck, Conley index theory for fast-slow systems, I: One dimensional slow dynamics, to appear in J. Dynam. Diff. Eq.
  • [5] H. Kokubu, K. Mischaikow, and H. Oka, Existence of infinitely many connecting orbits in a singularly perturbed ordinary differential equations, Nonlinearity 9 (1996), 1263-1280.
  • [6] C. McCord and K. Mischaikow, Connected simple systems, transition matrices and heteroclinic bifurcations, Trans. A.M.S. 333 (1992), 397-422.
  • [7] C. McCord and K. Mischaikow, Equivalence of topological and singular transition matrices in the Conley index, Mich. Math. J. 42 (1995), 387-414.
  • [8] K. Mischaikow. M. Mrozek and J. Reineck, Singular index pairs, to appear in J. Dynam. Diff. Eq.
  • [9] J. Reineck, The connection matrix in Morse-Smale flows, Trans. A.M.S. 322 (1990), 523-545.
  • [10] J. Reineck, Connecting orbits in one-parameter families of flows, Ergod. Th. & Dynam. Sys. 8* (1988), 359-374.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv47i1p133bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.